JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALMOST PERIODICITY IN DIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALMOST PERIODICITY IN DIFFERENTIAL EQUATIONS
Choi, Sung Kyu; Kim, Youn Hee; Koo, Namjip;
  PDF(new window)
 Abstract
We study the existence of S-asymptotically -periodic mild solutions of partial functional integrodifferential equation by the method of Caicedo et al. [2].
 Keywords
almost periodicity;partial functional integrodifferential equation;S-asymptotically -periodic function;mild solution;
 Language
English
 Cited by
 References
1.
A. Caicedo and C. Cuevas, S-asymptotically $\omega$-periodic solutions of abstract partial neutral integro-differential equations, Funct. Diff. Equ. 17 (2010), no. 1-2, 59-77.

2.
A. Caicedo, C. Cuevas and H. R. Henriquez, Asymptotic periodicity for a class of partial integrodifferential equations, ISRN Math. Anal. Vol 2011 (2011), Article ID 537890, 18 pages.

3.
C. Cuevas and C. Lizama, S-asymptotically $\omega$-periodic solutions for semilinear Volterra equations, Math. Meth. Appl. Sci. 33 (2010), 1628-1636.

4.
W. Dimbour and G. M. N'Guerekata, S-asymptotically $\omega$-periodic solutions to some classes of partial evolution equations, Appl. Math. Comput. 218 (2012), 7622-7628.

5.
K. Ezzinbi, H. Toure and I. Zabsonre, Existence and regularity of solutions for some partial functional integrodifferential equations in Banach spaces, Nonlinear Anal. 70 (2009), 2761-2771. crossref(new window)

6.
R. Grimmer, Resolvent operators for integral equations in a Banach space, Trans. Amer. Math. Soc. 273 (1982), 333-349. crossref(new window)

7.
H. R. Henriquez, M. Pierri and P. Taboas, Existence of S-asymptotically $\omega$-periodic solutions for abstract neutral equations, Bull. Austral. Math. Soc. 78 (2008), 365-382. crossref(new window)

8.
H. R. Henriquez, M. Pierri and P. Taboas, On S-asymptotically $\omega$-periodic function on Banach spaces and applications, J. Math. Anal. Appl. 343 (2008), 1119-1130. crossref(new window)

9.
Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay, Lecture Notes in Math. 1473, Springer-Verlag, Berlin, 1991.

10.
S. Nicola and M. Pierri, A note on S-asymptotically periodic functions, Nonlinear Anal. Real World Appl. 10 (2009), 2937-2938. crossref(new window)